# SDR DALA2016112709384

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1538-1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN BS 1538 - 1542, LBL 88 FOUND TO BE CORRODED AND OUT OF LIMITS.   REMOVED AND REPLACED IAW SRM 51-40-02.
